Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 134, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2008, 12:39 AM CDT for 4 counties in Texas. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2008, 12:39 AM CDT (05:39 UTC)
- Expired
- May 15, 2008, 1:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 49 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 12:39 AM CDT | HAIL 2.75 | 3 Ne Austin, TX | 45TH AND I35 |
| May 15, 12:45 AM CDT | HAIL 1.75 | 3 Nne Austin, TX | 45TH AND SPEEDWAY |
| May 15, 12:45 AM CDT | HAIL 4 | 2 Ene Austin, TX | MANOR AT MERRIE LYNN AVE WINDOWS BROKE OUT OF HOME |
| May 15, 1:00 AM CDT | TSTM WND DMG | 2 Ne Austin, TX | NUMEROUS REPORTS OF TREES DOWN. POWER OUTAGES CENTRAL AUSTIN AND UT AREA |
| May 15, 1:05 AM CDT | HAIL 4 | 2 Ene Austin, TX | MANOR AT MERRIE LYNN AVE WINDOWS BROKE OUT OF HOME |
| May 15, 1:15 AM CDT | HAIL 1 | Austin, TX | 1 INCH HAIL STACKED 3 INCHES DEEP IN TARRYTOWN AREA OF AUSTIN. EXTENSIVE HAIL DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 7:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 726 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 150540 SVREWX TXC021-287-453-491-150615- /O.NEW.KEWX.SV.W.0134.080515T0539Z-080515T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1239 AM CDT THU MAY 15 2008 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BASTROP COUNTY... WEST CENTRAL LEE COUNTY... EAST CENTRAL TRAVIS COUNTY... EXTREME SOUTHEASTERN WILLIAMSON COUNTY... * UNTIL 115 AM CDT. * AT 1236 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 7 MILES NORTH OF BERGSTROM...OR NEAR AUSTIN...AND MOVING EAST AT 48 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MANOR BY 1245 AM CDT... ELGIN BY 100 AM CDT... 9 MILES NORTH OF CAMP SWIFT BY 105 AM CDT... 8 MILES NORTH OF PAIGE BY 115 AM CDT... HAIL UP TO 1.75 INCHES IN DIAMETER HAS BEEN REPORTED IN AUSTIN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 3016 9710 3021 9775 3039 9776 3049 9712 TIME...MOT...LOC 0539Z 267DEG 42KT 3030 9764 $$
1 follow-up statement
000 WWUS54 KEWX 150556 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1255 AM CDT THU MAY 15 2008 TXC021-287-453-491-150615- /O.CON.KEWX.SV.W.0134.000000T0000Z-080515T0615Z/ WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX- 1255 AM CDT THU MAY 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR NORTHERN BASTROP...WEST CENTRAL LEE...EAST CENTRAL TRAVIS AND EXTREME SOUTHEASTERN WILLIAMSON COUNTIES... AT 1253 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR MANOR...OR 8 MILES WEST OF ELGIN...MOVING EAST AT 48 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ELGIN AND CEDAR HILLS BY 105 AM CDT... BUTLER...MCDADE AND 9 MILES NORTH OF CAMP SWIFT BY 110 AM CDT... KNOBB SPRINGS...MCDADE...6 MILES SOUTHWEST OF BLUE AND 9 MILES NORTHWEST OF PAIGE BY 115 AM CDT... HAIL UP TO 2.75 INCHES IN DIAMETER HAS BEEN REPORTED 3 MILES NORTHEAST OF AUSTIN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 3049 9712 3016 9710 3020 9765 3040 9767 TIME...MOT...LOC 0555Z 267DEG 42KT 3031 9748 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:17 AM CDT, 22 minutes earlier.
Area forecast discussion, May 15, 12:17 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1217 AM CDT THU MAY 15 2008 .AVIATION...ORGANIZED SHRA/TSRA WILL CONTINUE TO TRACK ACROSS SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS. A SLIGHT RISK OF SEVERE STORMS WILL CONTINUE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS...ISOLATED TORNADOES ARE ALSO A POSSIBILITY. CONDITIONS WILL GENERALLY BE VFR/MVFR...WITH IFR/LIFR CONDITIONS IN THE STRONG THUNDERSTORMS. THE THUNDERSTORMS HAVE THE POTENTIAL TO AFFECT KDRT AS WELL AS THE I-35 TAF SITES. && .PREV DISCUSSION... /ISSUED 1148 PM CDT WED MAY 14 2008/ UPDATE... ADJUSTED SHOWERS AND THUNDERSTORM CHANCES FOR TONIGHT CONTINUING TO USE TRENDS FROM 21Z TO 04Z...00Z 925 TO 200 HPA MAPS AND FCST SOLUTIONS AVAILABLE AT HAND AS OF THIS WRITING. AREA OF RAIN WITH SHOWERS AND THUNDERSTORMS FROM VCNTY DRT TO NORTHWEST OF SAT AND WEST OF AUS WILL CONTINUE TO MOVE EAST TONIGHT...SO CONTINUED GOOD CHANCES FOR SHOWERS THE REST OF THE NIGHT. KEPT CURRENT TORNADO WATCH FOR THE NORTHEAST PART OF THE AREA THRU 07Z AND EXPECT SOME OF THE CONVECTION FURTHER WEST TO MOVE INTO THIS AREA LATER TONIGHT PER COORDINATION WITH SPC AND LATEST SOLUTIONS FROM NAM12 AND WEATHER TRENDS THAT CONTINUE SINCE LAST FALL ON HOW RAINFALL PATTERNS MOVE ACROSS THE AREA. KEPT RAIN CHANCES FOR SHOWERS AND THUNDERSTORMS OVER THE AREA THURSDAY AND THEN KEPT TRENDS OF RAIN EVOLVING A LITTLE FURTHER SOUTH ON FRIDAY. FOR THE WEEKEND...WEAKNESS IN THE HEIGHT FIELD AND LINGERING TROF TO THE WEST OR SOUTHWEST COULD BE ENOUGH TO SHOW SLIGHT CHANCE FOR SHOWERS. FORECAST SOLUTIONS AND TRENDS SHOW MORE STABLE PATTERN SLOWLY EVOLVING FROM THE WEST IN A SUNDAY THROUGH THE EARLY PART OF NEXT WEEK TIME FRAME. MORE STABLE PATTERN APPEARS TO CONTINUE TO THE MID PART OF NEXT WEEK. PREV DISCUSSION... /ISSUED 844 PM CDT WED MAY 14 2008/ DISCUSSION... ADJUSTED THUNDERSTORMS POSSIBILITIES PER MESO TRENDS FROM 21Z TO 01Z AND INPUT FROM VARIOUS SHORT TERM SOLUTIONS AND 00Z 925 TO 200 HPA MAPS. AREA OF THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS THE HILL COUNTRY AND ADJACENT PARTS OF CENTRAL TEXAS TONIGHT. SOME OF THESE STORMS WILL CONTINUE TO BE SEVERE. FURTHER SOUTH...AN AREA OF THUNDERSTORMS EAST OF EAGLE PASS TO SOUTH OF SAN ANTONIO WILL CONTINUE TO DEVELOP EASTWARD IN THE NEXT FEW HOURS. BELIEVE THE CONVECTION WILL BECOME MORE WIDESPREAD AS IT EVOLVES TO THE EAST TONIGHT. IN ADDITION TO STRONG WINDS AND HAIL...THESE THUNDERSTORMS WILL PRODUCE FREQUENT DANGEROUS LIGHTNING. WILL CONTINUE WITH TRENDS FROM FORECASTS FOR CHANCES OF SHOWERS AND THUNDERSTORMS EVOLVING FURTHER SOUTH THURSDAY THROUGH FRIDAY...WITH MORE STABLE CONDITIONS FORMING OVER THE WEEKEND THROUGH THE EARLY PART OF NEXT WEEK. PREV DISCUSSION... /ISSUED 705 PM CDT WED MAY 14 2008/ AVIATION...ORGANIZED SHRA/TSRA WILL CONTINUE TO TRACK INTO THE RIO GRANDE PLAINS AND MOVE EASTWARD TOWARD THE I-35 CORRIDOR. THIS WILL AFFECT THE I-35 TAFS AFTER 04-05Z. A SLIGHT RISK OF SEVERE STORMS WILL CONTINUE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS...ISOLATED TORNADOES ARE ALSO A POSSIBILITY. VFR CONDITIONS WILL GENERALLY PREVAIL EARLY IN THE EVENING WITH SCT- BKN CU AT 3-5 THSD FEET...WITH CB BECOMING WIDESPREAD TONIGHT WITH THESE STORMS. PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 14 2008/ DISCUSSION... THE ATMOSPHERE HAS DESTABILIZED WITH HEATING TODAY...WITH LITTLE- TO-NO CAP REMAINING AND SURFACE-BASED CAPES BETWEEN 3000-4000 J/KG. CONVECTION HAS ALREADY INITIATED ALONG THE DRYLINE AND OVER THE BURRO MOUNTAINS AND WILL MOVE EAST IN THE STEERING FLOW THIS EVENING AND OVERNIGHT ACROSS CENTRAL AND SOUTH CENTRAL TEXAS. OUR AREA IS ONCE AGAIN IN THE SLIGHT RISK AREA OF THE SPC DAY1 CONVECTIVE OUTLOOK...WITH LARGE HAIL BEING THE PRIMARY THREAT (ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE). RAINFALL AMOUNTS OF 1-3 INCHES ARE POSSIBLE WITH THESE STORMS TONIGHT...SIMILAR TO LAST NIGHT. THE UPPER LOW WILL LIFT OUT OF SOUTHERN NEW MEXICO TONIGHT... ACROSS THE PANHANDLE AND INTO OKLAHOMA BY EARLY THURSDAY MORNING. A WEAK COLD FRONT WILL SLIDE DOWN INTO OUR AREA THURSDAY AND WILL INTERACT WITH REMAINING GULF MOISTURE TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS...MAINLY ACROSS OUR EASTERN HALF. CHANCES FOR PRECIP WILL BE CARRIED SOUTH WITH THE FRONT THURSDAY NIGHT INTO FRIDAY. MOISTURE IN THE LOWER ATMOSPHERE WILL POOL ALONG THE RIO GRANDE VALLEY DURING THIS PERIOD AS A 2ND UPPER LOW DROPS SOUTH INTO NW MEXICO AND CUTS-OFF. AT SOME TIME BETWEEN SATURDAY AND MONDAY...THIS FEATURE WILL EJECT OUT OF MEXICO AND MOVE ACROSS OUR AREA...ALTHOUGH IN A MUCH WEAKENED STATE. THE MEDIUM RANGE MODEL SOLUTIONS SHOW THE BEST SHOT AT PRECIP OVER THE WEEKEND ACROSS SOUTH TEXAS...WHERE MOISTURE AVAILABILITY WILL BE GREATEST. TEMPERATURES OVER THE WEEKEND WILL BE AT OR BELOW SEASONAL AVERAGES THANKS TO THE POST-FRONTAL AIRMASS AND CLOUD COVER. HOWEVER...A WARMING TREND WILL BEGIN MONDAY AND WELL CONTINUE ABOVE NORMAL THROUGH NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 61 81 59 85 63 / 10 - 10 20 10 AUSTIN BERGSTROM INTL AIRPORT 61 80 54 84 56 / 10 - 10 20 20 DEL RIO INTL AIRPORT 64 79 62 82 63 / 40 30 20 20 20 SAN ANTONIO INTL AIRPORT 62 80 58 82 59 / 20 10 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/03
In the hours before
Special weather statement, May 14, 11:44 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1144 PM CDT WED MAY 14 2008 TXZ172-188>192-206-150515- BLANCO-BURNET-COMAL-GILLESPIE-HAYS-KENDALL-TRAVIS- 1144 PM CDT WED MAY 14 2008 ...STRONG THUNDERSTORMS WERE AFFECTING BLANCO...BURNET...COMAL...GILLESPIE...HAYS...KENDALL AND TRAVIS COUNTIES... AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM NEAR LUCHENBACH TO NEAR ROUND MOUNTAIN MOVING EAST AT 38 MPH. THIS STORM WILL BE NEAR... JOHNSON CITY BY 1150 PM CDT. PEDERNALES FALLS STATE PARK BY 1205 AM CDT. MARBLE SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, May 14, 11:59 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 PM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 2 WNW ROUND ROCK 30.53N 97.70W
05/14/2008 M4.00 INCH WILLIAMSON TX BROADCAST MEDIA
NUMEROUS 3 TO 4 INCH STONES
&&
EVENT NUMBER 00153
JPBLocal storm report, May 15, 12:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1212 AM CDT THU MAY 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN 5 E ROUND ROCK 30.50N 97.59W
05/14/2008 M3.02 INCH TRAVIS TX COCORAHS
30 MIN HAIL DURATION. RAIN FELL IN 50 MIN
0945 AM HAIL 5 E ROUND ROCK 30.50N 97.59W
05/14/2008 M1.00 INCH TRAVIS TX COCORAHS
30 MIN HAIL DURATION. RAIN FELL IN 50 MIN
&&
EVENT NUMBER 00154
EVENT NUMBER 00155
JPBLocal storm report, May 15, 12:21 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT THU MAY 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 1 SE HUTTO 30.54N 97.53W
05/14/2008 WILLIAMSON TX PUBLIC
ROOFS TORN OFF. WINDOWS BUSTED OUT. TREES DOWN. SHEDS
MISPLACED.
&&
EVENT NUMBER 00156
JPBLocal storm report, May 15, 12:23 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1223 AM CDT THU MAY 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 1 SE HUTTO 30.54N 97.53W
05/14/2008 WILLIAMSON TX PUBLIC
ROOFS TORN OFF. WINDOWS BUSTED OUT. TREES DOWN. SHEDS
MISPLACED.
&&
CORRECTED EVENT TIME
EVENT NUMBER 00156
JPBLocal storm report, May 15, 12:25 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 AM CDT THU MAY 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 5 E ROUND ROCK 30.50N 97.59W
05/14/2008 M1.00 INCH WILLIAMSON TX COCORAHS
30 MIN HAIL DURATION. RAIN FELL IN 50 MIN
&&
CORRECTED EVENT TIME...COUNTY/STATE
EVENT NUMBER 00155
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:21 PM CDT | Tornado Warning | EWX | Burnet, Llano | 24 min |
| May 14, 7:28 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 62 min |
| May 14, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 27 min |
| May 14, 7:47 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 43 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 59 min |
| May 14, 8:29 PM CDT | Tornado Warning | EWX | Burnet, Llano, Travis, Williamson | 46 min |
| May 14, 8:48 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 117 min |
| May 14, 9:02 PM CDT | Tornado Warning | EWX | Travis, Williamson | 43 min |
| May 14, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 53 min |
| May 14, 9:10 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 50 min |
| May 14, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| May 14, 9:27 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 2 hr |
| May 14, 9:42 PM CDT | Tornado Warning | EWX | Bastrop, Lee, Travis, Williamson | 48 min |
| May 14, 9:50 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 40 min |
| May 14, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 60 min |
| May 14, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 44 min |
| May 14, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Gillespie, Kendall, Kerr | 53 min |
| May 14, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 18 min |
| May 14, 11:58 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Blanco, Burnet, Hays, Travis, Williamson | 47 min |
| May 15, 12:24 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 36 min |
| May 15, 12:36 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| May 15, 1:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.